I have non-stop bleeding inbetween cycles.I started having this problem in 1998,after using the BC Ortho Tri Cyclen.I saw my Gynecologist for it and he put me on Depo-Provera shots since they sometimes stop periods.When that didn't work he did a D & C which was normal with no Polyps,Fibroids or other problems.After having my fill with this doctor I went to another Gynecologist that prescribed Provera(Hormone).I began taking 10 MG the first 10 days of each month and a week or so after taking the 10th pill I had a period(normal)would stop and not have another period til a week or so after the 10th pill.I just can't believe this is due to not Ovulating as some months I have the middle pain and have the clear stretchy discharge resembling egg whites.Ive never had Hormone levels checked and am not sure I can or not.I guess my doctor was going to wait and see if the Provera did or didn't work before finding out.What could be causing this?Do any of you women have this problem or ever had it,and if so what did you do to stop it?Currently Im not married and I dont have kids however one day would like to have a baby.Im so afraid I will have problems conceiving.I have an appointment for the 2nd of January..Im so sick of this!!
Make sure you have your hormone levels checked via a blood test. Sorry to read that you haven't because that could be the root of your problem. Best of luck with the new doc!
Just so you know, I was on Provera but always began it on the 12th day of my cyle for 10 days so that by the time the pills were stopped, I would get a period. If I'm reading your letter right, you are taking Provera at the beginning of your period?
[This message has been edited by Dianek (edited 12-23-2002).]
I WAS taking Provera the first 10 days of every month,then starting a week or a week plus a few days after the 10th pill.What Im worried about is:Im afraid I will have to take Provera for a long time and I wont be able to have a baby.I took it for several months and it helped but only worked as long as I was taking it..
I had continual bleeding because of fibroids and didn't realize the danger of so much blood loss until I ended up in the hospital with severe anemia, requiring blood transfusions. Your problem is different, obviously, but make sure you are taking iron pills and having your doctor monitor your hemoglobin levels, while you are determining the cause of your bleeding.